On some classes of concircular curvature tensor on Lorentzian para-Sasakian manifolds

Rajendra Prasad, Sandeep Kumar Verma, Sumeet Kumar, Punit Kumar Singh

Abstract


The present paper deals with the study of different classes of concircular curvature tensor on Lorentzian para-Sasakian manifold admitting a quarter-symmetric metric connection.

Full Text: PDF

How to Cite this Article:

Rajendra Prasad, Sandeep Kumar Verma, Sumeet Kumar, Punit Kumar Singh, On some classes of concircular curvature tensor on Lorentzian para-Sasakian manifolds, Journal of Mathematical and Computational Science, Vol 9, No 3 (2019), 340-353

Copyright © 2019 Rajendra Prasad, Sandeep Kumar Verma, Sumeet Kumar, Punit Kumar Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS